Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345775] of Joseph D Rabinoff

Papers Published

  1. Rabinoff, J, Hybrid grids and the Homing Robot, Discrete Applied Mathematics, vol. 140 no. 1-3 (May, 2004), pp. 155-168 [doi]
    (last updated on 2021/08/04)

    Abstract:
    In their paper (Inform. Process. Lett. 77 (2001) 261), Wongngamnit and Angluin introduced a memory-efficient robot, called the Homing Robot, which localizes in an occupancy grid. We present a more general class of grids called hybrid grids, and establish the least upper bound for the number of moves the robot takes to localize. We also state analogous results for a hexagonal tiling. © 2003 Elsevier B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320